MAUDE Adverse Event Report: CLEARSTREAM TECHNOLOGIES LTD. LIFESTREAM; BALLOON EXPANDABLE VASCULAR COVERED STENT

CLEARSTREAM TECHNOLOGIES LTD. LIFESTREAM; BALLOON EXPANDABLE VASCULAR COVERED STENT
Model Number LSMU1350637
Medical Device Problem Code Device Dislodged or Dislocated (2923)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 07/09/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
As the lot number for the device was provided, a review of the device history records is currently being performed.The return of the sample is pending.The investigation of the reported event is currently underway.(expiry date: 04/2023).
 
Event or Problem Description
It was reported that during a stent placement procedure in the superior mesenteric artery, the stent graft allegedly dislodged from the balloon without forcing or dilating.There was no reported patient injury.
 
Additional Manufacturer Narrative
H10: manufacturing review: a device history record review was conducted and there was nothing found to indicate there was a manufacturing related cause for this event.Investigation summary: the catheter was returned for evaluation, the stent was not returned.The balloon showed no evidence of inflation.The pleats, folds and crimp impressions were intact.The result of the investigation is confirmed for the reported stent dislodgment issue.The root cause for the reported dislodgement issue could not be determined based upon the available information received from the field communications.Labeling review: the instructions for use for the lifestream product was reviewed and contains the following information relevant to the reported event: warnings: do not use if packaging/pouch is damaged.Attempts to retract the covered stent into the sheath/guiding catheter may result in dislodgement and embolization of the covered stent.Maintain guidewire placement across the lesion and withdraw the endovascular system only until the proximal end of the covered stent is aligned with the tip of the sheath/guiding catheter.Do not attempt to remove an unexpanded covered stent through the sheath/guiding catheter.Remove the sheath/guiding catheter and endovascular system as a single unit.Attempting to remove an unexpanded covered stent by pulling it back into the sheath/guiding catheter may result in stent dislodgement.The covered stent cannot be repositioned after it is deployed.Precautions: crossing the implant with catheters or other adjunct devices can result in covered stent dislodgement or damage.Directions for use: 4.Carefully remove the selected device from the package.5.Inspect the covered stent for adherence to the balloon and centered placement in relation to the balloon marker bands.If the covered stent is not centered and/or does not firmly adhere to the balloon, do not use.The event description states that the lifestream was being used to treat a stent placement procedure in the superior mesenteric artery.This is off label use of the device.The lifestream stent is intended only in the treatment of atherosclerotic lesions in the common and external iliac arteries.D4 (expiry date: 04/2023).H11:section a through f - the information provided by bd represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.
 
Event or Problem Description

Brand Name
LIFESTREAM
Common Device Name
BALLOON EXPANDABLE VASCULAR COVERED STENT
Manufacturer (Section D)
CLEARSTREAM TECHNOLOGIES LTD.
moyne upper
enniscorthy, co. wexford N A
EI  N A
MDR Report Key12300624
Report Number9616666-2021-00123
Device Sequence Number3718624
Product Code PRL
UDI-Device Identifier05391522081062
UDI-Public(01)05391522081062
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
P160024
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 09/06/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberLSMU1350637
Device Catalogue NumberLSMU1350637
Device Lot NumberCMES0146
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer08/23/2021
Initial Date Received by Manufacturer 07/14/2021
Supplement Date Received by Manufacturer09/15/2021
Initial Report FDA Received Date08/10/2021
Supplement Report FDA Received Date09/17/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1